I am in hopes someone here can give me advice. First of all I am 44 and was diagnoised with BreastCancer in Nov. 2007 I have just started Radiation. After 4mos of chemo. My last Chemo was Abraxane which can cause neuropthy. They gave me a month off after 2 treatments hoping the neropthy would subside it did not I continued with the last 2. I now am in alot of pain. Mine does not seem to be all the usual signs of neuropthy. I do have foot and leg tingling but I have terriable pains shooting down from my back, hips to my feet. I just went to a neurolgist on Friday. He also at first was not convinced. He did nerve and muscle conduction tests. My problem with all this is I could feel everything in my feet all the needles and the electrical currents. When he went up my leg with the needles I did not feel them at all. So that and being somewhat off balance on my feet he diagnosied me with it. I am not convinced. My feet and hands don't have a problem with heat and cold at all. and other then some pain in my arms some and being clumsey when touching things, I have not read anything else that would point in that direction. I had a MRI in 2006 thought I had sciatic nerve problem but all came back fine. I have also had alot of nerve issues ulnar nerve surgery both arms and carpal tunnel both arms I am now dealing with tendionitis in one arm. I am a very strong willed women and even though I was somewhat ill through chemo I tried to work but after the neuropthy started I couldn't cause the type of work I do requires me to be on my feet for 6-8hrs. I couldn't stand a half hour never mind 8hrs. Sitting bothers me lying down for long periods bother me. I am on alot of diffrent meds right now to control my pain. I am almost 8weeks out from that last chemo. Do any of you have any answers am I just crazy. But I really think this is being misdiagnoised!!! thanks for any responses its greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?